# SDR HALA0600424

- Difficulty date: June 2, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,409 hours, 18,296 cycles
- System (JASC): 3140 · Central Computers
- Part: Filter
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - INFLT OVER LNY - AIR SYS FAULT.  PER DISPATCH LDG OGG.  FLT DIVERT TO OGG, PSC BITE SHOWED -L FAN AIR VLV- FAULT.  REMOVED, CLEANED AND REINSTALLED INLINE FILTERS IN THE LEFT FAN AIR VALVE AND LEFT PRSOV PILOT VALVE.  OPS CHECK GOOD.
